MAUDE Adverse Event Report: COVIDIEN JOEY 1000ML PUMP SET; PUMP, INFUSION, ENTERAL

COVIDIEN JOEY 1000ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 763656
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported air was in the line of the feeding set.There was no patient involved.

Brand Name
JOEY 1000ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11379307
Report Number1282497-2021-09934
Device Sequence Number19760996
Product Code LZH
UDI-Device Identifier10884521072305
UDI-Public10884521072305
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number763656
Device Catalogue Number763656
Device Lot Number202370018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2021
Initial Report FDA Received Date02/25/2021
Patient Sequence Number1